# SDR ABXA9900833

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115023
- Condition: Cracked
- Location: Bs 58
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSELAGE FRAME CRACKED AT STATION 58 AND 12 O'CLOCK POSITION.  REPAIRED FRAME IAW DC9 SRM 53-03.
